Loading...
Loading...

Go to the content (press return)

Mediterranean journal of mathematics

Total activity: 1
ISSN
1660-5446 Open in new window
Publisher
Springer-Verlag

Scientific and technological production

1 to 1 of 1 results
 
  • An A(infinity)Operad in Spineless Cacti  Open access

     Galvez, M.; Lombardi, L.; Tonks, A.
    Mediterranean journal of mathematics
    Vol. 12, num. 4, p. 1215-1226
    DOI: 10.1007/s00009-015-0577-4
    Date of publication: 2015-11-01
    Journal article
    Loading...
    Access to the full text